# SDR FDEA201007082419

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5016
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM PANEL HOLES AT STA 740 BETWEEN LBL-24.75 AND LBL-58-22 HAS   CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. BLEND OUT DIM  L=8.0 W=2.0 D=.016. ORIG MATERIAL .125 AFTER REWORK .109   FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III. REPAIRED FLOORBEAM UPPER TEE. IAW SRM 53-00-01 FIG 201 REPAIR 1.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
